# SDR UPS05244735

- Difficulty date: June 7, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION AT LAP JOINT S19R BETWEEN BS 390 AND 441 AREA BETWEEN BS 390 AND 441 PAINT STRIPPED IAW MM 51-20-01.  AREA REINSPECTED, COROSION FOUND EVIDENT CONTINUE OPEN UP AND REPAIR IAW APPX C OF EO B727-5330-0509.  REMOVED CORROSION IAW SRM 51-10-06 AND FOUND OUT OF LIMITS IAW SRM 53-30-01.  UPPER LAP SKIN CUT AT BS 390-441 IAW SRM 53-30-03.  LOWER SKIN CORROSION REMOVED IAW SRM 51-10-06, REINSPECTED.
